Jump to content

Search the Community

Showing results for tags 'Invega Sustenna'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, controversies, actions
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 5 results

  1. I have been on Invega Sustenna for just about over 2 years. I was initially diagnosed with schizoaffective disorder. I remember having paranoid thoughts in the past, going through mania and being depressed. So I (only recently) realize that this diagnosis/label makes sense. However, I still have desire to taper off and get off the meds because 1) I do believe that I am better able to cope and deal with arising issues that I may face 2) I believe there are alternative medical routes I can take for example that natural path like TCM (Traditional Chinese Medicine) or Naturopathy. 3) Having a support team and friends and family who you can talk to to deal with things where before, for example, I would keep things to myself and would bear with the torture all on my own which in and of itself is not healthy. I started seeing a Naturopathic Doctor around 3 months ago and I started taking Vitamin B, C, Rhodiola, and Omega 3 which in a couple of weeks had a drastic influence in how i felt, my thoughts (patterns) and general outlook on life became drastically more positive. I dropped my invega from 100mg to 75mg (its an injection so thats the lowest increment decrease) and I started feeling my withdrawal 3 weeks in. I didnt have any motivation to get out of bed, I was sleeping all the time etc. i beleive this is just my minds way of reacting to not having that chemical in my brain any more (or a lower dosage of it). After a month I started getting paranoid thoughts and I did have a few times where it was overwhelming. A couple of times it was when I was going to bed, I would sleep with paranoid thoughts however they were controllable and I could change the perspective of them fairly easily. At other times they were in social occasions. Past few days were fine. My sleeping pattens are much better and I am back to being productive and motivated. If things still look good this coming months I will drop the injection to 50mg next month. What I am always wondering about, however, and this is where I could use the opinion of you guys is, r these symptoms that I am experiencing just withdrawal symptoms or could they be an onset of the medical condition and continuing down this path might prove to be a very difficult one. Thanks for 'listening' Lui
  2. Hey everyone, so I decided I'm not going to take my monthly antipsychotic injections anymore. I had it with the side effects and my psychiatrist wasn't supportive to taper me off slowly (he thought I should be on them forever). I know it's not the best decision considering the risks, but I have faith in God and my capability to overcome any side effects. I'm thankful that I didn't face any major withdrawal effects so far (except for whole body soreness for a day or two which was acceptable) and I hope it continues that way. It's almost 2 months from my last injection and the half-life of Invega Sustenna is 25 - 49 days so I definitely crossed it. I don't know if it helped, but I am taking Ratfish liver oil 15 drops twice daily. Now, I wanted to know if it would be a good idea to start taking a natural dopamine/serotonin reuptake inhibitor (Catuaba) to down-regulate my already up-regulated dopamine/serotonin receptors. The reason I suspect they up-regulated is because the Invega I was taking acts as an antagonist at both dopamine and serotonin receptors. I would like to start healing my brain to return to my former intellectual/cognitive state before starting the medication (I suspect I was misdiagnosed with Bipolar to begin with). The extra dopamine could possibly help with the motivation/focus issues as well. Do you think I'd be overloading my brain at this stage? Would the Catuaba cause me to go manic? Any thoughts are welcome (including how to overcome/bounce back/heal after stopping antipsychotics)...
  3. Byfenerist

    Byfenerist: Xeplion

    Hi all I am from turkey My problem is insomnia Started with xeplion injection Help me ; I dont know english ))
  4. Hi everyone, I am ablearcher83, and I was misdiagnosed with psychosis in December 2015, and until May 2016, I was forced to take Invega Sustenna at 78 mg for a total of five months. In June 2016, my psychiatrist informed me that my psychosis was likely a misdiagnosis and was my so called psychotic symptoms were most likely caused by a lack of sleep and stress (I didn't sleep for five consecutive days and was under a lot of stress). He suggested that I stop the Invega Sustenna injection immediately and that there was no need to taper slowly as an injection tapers itself off. I am wondering what should I do. Should I switch to the oral Invega to taper or should I just let the Invega Sustenna injection taper itself? I have suffered a lot in these past few months and my cognitive ability and been significantly reduced. I just want to come off this drug ASAP, any suggestions?
  5. Hi my name is Shawn5150 . And I was forced to take one monthly dose of envaga sustenna . The drug blocks dopamine receptors so I can't feel any pleasure. Is there anyone who has been through that can tell me if my brain will go back to what it was before taking this horrible med. Thank you
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy